# SDR SCNA20250108005

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 51,195 hours, 29,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 755519: BOTH FWD GIRT BARS ARE TIGHT AND DIFFICULT TO ENGGE AND DISENGAUGE .  RESOLUTION: ADJ CLAMPS ON BOTH L1 & R1 GIRT BARS. OPS CK NORMAL AT THIS TIME. REF: AMM 25-66-00.
